| Model Number |
PRT-29 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, a 29mm portico valve was selected for an implant.The implant depth was 5mm, and there was a lot of calcium in the left coronary leaflet and presence of calcium in the valve annulus.(1536mm3 by 3mensio).The patient did not have a horizontal aorta.During deployment the device was released too quickly after the final release latch button was pressed.There was also a little more tension on the delivery system than necessary, pushing the device further into the ventricular position.The physician did not snare the device into to position.A new 29mm portico valve was selected and successfully implanted for a valve in valve procedure.Post implant, there was a small leak, noted between the two valves, and mild mitral regurgitation due to poor anterior leaflet mobility, without mitral stenosis on electrocardiogram.The mean gradient 3mmhg and peak gradient 7mmhg.No treatment was provided for the leak and no adverse patient effects.The patient remain hemodynamically stable throughout the procedure.
Additional Manufacturer Narrative
An event of the device embolizing after implant was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Possible contributing factors for valve migration are intra-procedural difficulties, implant depth, annular calcium distribution, deployment or retraction difficulties.Information from the field indicated the correct valve size was chosen based on the measurements of the annulus and that there was calcification in the annulus.Information from the field indicated that the valve was released too quickly after the deployment button was pressed and that the 1st operator put a little more tension than necessary, pushing the prosthesis further into the ventricular position, which could have contributed to the reported event.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
Event or Problem Description
N/a.